# SDR DXTA2016041306225

- Difficulty date: April 13, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N589QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605810
- Aircraft time: 6,670 hours, 5,163 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 66240323
- Part serial: 0000070
- Condition: Damaged
- Location: Aileron
- Part time: 5,574 hours, 4,302 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS HAIL DAMAGE.  R & R THE LT & RT AILERONS IAW MM 27-10-01 & SRM 51-60-00 & 51-60-01.  R & R THE LT & RT ELEVATORS IAW MM 27-31-01 & SRM 51-60-00 & 51-60-02.  PARTS REPLACED RT AILERON PN 6624032-3, SN 0000070, ELEVATOR PN 6634200-9 & SN 0000313 & ELEVATOR RT PN 6634200-1 & SN 0000313.
